# SDR DXTA2009102603825

- Difficulty date: October 24, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,900 hours, 4,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND ON DECENT EXPERIENCED THE BUMP IN THE NIGHT 10 TO 15 TIMES.  JACKED AIRCRAFT AND TROUBLESHOT BUMP. CHECKED NOSE GEAR EXT. CHECKED GOOD. CHECK EACH GEAR CABLE TENSION. CLEARED GOOD. CHECKED MLG & NLG UPLOCK SN RIGGING. FOUND NOSE & LT MLG RIGGING GOOD. FOUND RT MLG SWITCH TO BE .2185 WHICH IS OUT OF ADJUSTMENT. ADJUSTED SN DURING GEAR 6 TIMES, ALL CHECKED GOOD. WORK DONE IAW AMM 32-30-20. DOWN JACKED AIRCRAFT.
